# SDR BAQA089976

- Difficulty date: October 10, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N300CP
- Make and model: Bolkms BK117A1
- Aircraft serial: 7249
- Aircraft time: 2,821 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 117902121
- Part serial: 187
- Condition: Stuck
- Location: Torque
- Part time: 119 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART REMOVED LASTED ONLY 119.0 HOURS.  ENGINE NR 1 NEEDLE STICKS AT +/- 20 PERCENT.  REPLACED WITH SERVICEABLE UNIT.  10/15/03
